# SDR AALA201701289015

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 13,587 hours, 5,508 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042605799
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 1,073 hours, 405 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED A SKIN VENT VALVE FAULT ECAM MESSAGE. CABIN PRESSURIZATION ISSUE AND RETURNED TO DEPARTURE.  NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDEDSAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE SKIN VENT VALVE IAW AMM 21-26-53 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
